# SDR 00FDEA00234

- Difficulty date: April 12, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N497FE
- Make and model: Boeing 727232
- Aircraft serial: 20866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 651960258
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-04) ON STABILIZER STRAP BS 1070, LBL 25, WL 200.  *S/D*  REMOVED, FAB & INSTALL PER FEDEX SRM 53-10-8.
